Today is Canada's 142nd birthday. Congrats to us! To celebrate, i'm hanging out with friends which is just what i need seeing as i feel horrible!
Seriously. I want off this Vfend. The side effects are not pleasant and i feel like i go through my day in a daze and somewhat disoriented. It's not fun. My whole body just feels weird. Not to mention the nausea. It totally puts you out of comission so i'll ring TGH up tomorrow and see if there's something else i can go on. I'm sure there is. I had to call yesterday to make sure it was okay for me to take Tylenol 2 while on Vfend. I was told it was ok, and last night, an hour after i took Vfend I took one T2 and went to bed.
It didn't help that earlier in the evening i had seen a special segment on the news about how people take too much acetominophen; how they tend to overdose or mix it other drugs, not knowing that it could harm them. So as I lay in bed, all i could think of is that i had taken a powerful antifungal and a powerful pain drug and i was suddenly worried that i might not wake up in the morning...
And then i couldn't feel my face. I'm sure it was because i was half-conscious/worrying about ODing on T2 and Vfend, but for a second, my face felt numb, and i continued to worry about that until 4 in the morning.
I woke up at 11am and now i feel like shit! Since i didn't get enough sleep and the coedine is probably still in my system, and i feel like i could vomit all over the place. I feel slightly disoriented and like a vampire and it's not pleasant.
I can feel my face people! MY FACE! It's so bizarre b/c i never pay attention to how my face feels, but now, even though i was told it was ok to take T2 with Vfend, i'm suddenly worried that if i doze off i won't wake up or my face will be paralyzed. And yeah....it's rediculous.
So tomorrow I will embark upon another phone call to TGH to inquire about putting me on something else.
HAPPY CANADA DAY!
Well, suffice it to say that i'm feeling better! I went down for a much needed catnap and i feel a lot better! That won't stop me from ringing up TO tomorrow and bitching about this medication though!!